Antiobiotics Led to Liver Damage, Candida
Dear Ted, I want to ask your advise on my health problem, which is already 1 year now. everything started due to rampant used of Antibiotic last year, first symptoms experienced, itchy skin, eyelid moving close and open, short of breath like lose or not enough energy, till one day I found my tongue coated with white and i had some small blister inside my mouth.
when I found this site, I seek your help but you're busy, but I had Bill who really help me a lot, I even meet him in person currently I have the following symptoms:
- Coated tongue, it is hard to remove, and also i had this small bump inside my tongue, back area, i was able to get rid of this last time when i keep doing alkalize, almost eliminated but when i take some acid forming food, theyr'e back
- Lose weight 18 kgs , i able to recover 4 kgs last august but when i got stress due to my fathers problems back to 18 again
- Liver problem, my urine is cloudy and its a little dark colour, maybe this is the reason why Im not getting my weight back I fell little pain on my left side, 4 inches below my ribs, can I use castor oil on this or Coffee Enema?
- Itchy skin, especially on my body, especially when im sweating or after taking loguls Iodine
- Food allergy, sugar, grains, i got outbreak after taking much, how to get rid of this and what to eat with my current situation till when i have to eat veg and fish and whole bread only
- Constipation, one bowel in a week, itchy anus, itchy ears, chest pain, migraine, forgetful, weak memory low energy, and some other Candida symptoms
Ted, Please give me you guidance on all of these problems, I want to live normal as before, I think the number one problem with me, Im not consistently taking all those instruction by Bill, maybe its because of my current lifestyle, on the run whole day.
promise that ill be following everything all of Bill's and your instruction from now on, Im very serious to get rid of this, I am the Bread Winner in the family, have to stop working abroad because of this, have tons of responsibility please help me Sir, GOD BLESS!